# SDR DALA2014090404928

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 88,314 hours, 42,179 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

EXPERIENCE AN APU TAILPIPE FIRE.  APU SHUTDOWN FAULT LIGHT DURING WALKAROUND, IMMEDIATELY AFTERWARDS  FOUND SMOKE COMING FROM APU TAILPIPE AND FLAMES.  APU SHUTDOWN.  FIRE BOTTLES WERE NOT DISCHARGED.   MAINTENANCE INSPECTED APU, NO DAMAGE FOUND.   R & R ECU CONTROLLER IAW AMM 49-61.  OPS CHECKED GOOD.
